ArticleEuropean heart journal. Case reports2018
Native coronary artery thrombosis in the setting of heparin-induced thrombocytopenia: a case report.
Article in European heart journal. Case reports, 2018. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 5 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
5 citing papers in PubMed, 7 citations in OpenAlex.
- Unusual, Uncommon, Intriguing, and Significant Causes of Kounis Syndrome: Important Medications and Chemicals Used to Treat Kounis Syndrome and Myocardial Infarction Can Cause Kounis Syndrome.Journal of cardiovascular development and disease · 2025Review
- A Case Report of Native Coronary Artery Thrombosis With Heparin-Induced Thrombocytopenia.Cureus · 2023Article
- Near fatal stent thrombosis in an aneurysmatic RCX as first manifestation of heparin induced thrombocytopenia (HIT) without thrombocytopenia.BMC cardiovascular disorders · 2021Article
- Heparin-induced thrombocytopenia in renal insufficiency undergoing dialysis and percutaneous coronary intervention after acute myocardial infarction: A case report.World journal of cardiology · 2020Article
- Myocardial Infarction with Limb Arterial and Venous Thrombosis in a Patient with Enoxaparin-Induced Thrombocytopenia.The American journal of case reports · 2020Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
backgroundHeparin-induced thrombocytopenia (HIT) is a rare complication of heparin therapy. Its pathogenesis includes thrombotic events that can rarely affect the coronary arteries. CASE SUMMARY: We report a 67-year-old woman who presented with extensive lower extremities deep venous thrombosis. After being treated with heparin, she developed an ST-elevation myocardial infarction secondary to an acute thrombus formation. The patient's platelets dropped within 6 days from the procedure and her heparin-PF4 IgG antibody and serotonin release assay were positive confirming the diagnosis of HIT. DISCUSSION: Prothrombotic states, such as HIT, are associated with increased risk for coronary thrombosis and ischaemia. Heparin-induced thrombocytopenia can cause coronary complications usually in previously disrupted coronary vessels and bypass grafts. Here, we demonstrate that spontaneous thrombosis can occur in a previously untreated native coronary artery in a patient with HIT.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.